Commentarii Mathematici Helvetici

Full-Text PDF (320 KB) | Metadata | Table of Contents | CMH summary
Volume 75, Issue 4, 2000, pp. 594–607
DOI: 10.1007/s000140050141

Published online: 2000-12-31

Asymptotic degeneration of representations of quivers

V. Strassen[1]

(1) Universit├Ąt Konstanz, Germany

We define asymptotic degeneration of nilpotent representations of an arbitrary finite quiver, using large tensor powers and small direct sums, and characterize this notion by a simple and effective criterion.

Keywords: Quiver, representation, degeneration, tensor product, asymptotics

Strassen V.: Asymptotic degeneration of representations of quivers. Comment. Math. Helv. 75 (2000), 594-607. doi: 10.1007/s000140050141